Join the 'Parkinsonism' group to help and get support from people like you.
We found 3 questions associated with the 'Parkinsonism' topic.
Will I recover from the excruciating muscle-stiffness side-affects of the Risperdal I've been taking
Posted 18 Nov 2014 by Luminaut • 2 answers
... for three years and am now being weaned off of due to its having caused me to be diagnosed as having Parkinsonism
Posted 1 Sep 2013 by sanlon • 1 answer
my mother was prescribed ultraset for pain from a fall. she has parkinsons and a shunt and has become very weak since starting this medication. Is this one of the side effects? she is on xanax 1 mg - digoxin and senamets for the parkinsons
Posted 14 Jun 2011 by jhalf • 4 answers
There appears to be an association between the long-term (2 years +) use of Lithium and Parkinsonism (some symptoms of PD but not PD). I took Lithium for a bi-polar disorder for over 20 years and developed full-blown PD. Is this just co-incidence?